# SDR SWIA200514928

- Difficulty date: April 7, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 21,719 hours, 31,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLOOR LEVEL EMERGENCY LIGHT FAILS TO ILLUMINATE.   RELAMPED ONE FLOOR LEVEL EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
